# SDR COMA0860300

- Difficulty date: June 20, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 24,356 hours, 22,087 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 27147D1
- Condition: Intermittent
- Location: E/E Bay
- Part time: 6,172 hours, 5,026 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CLE TO SYR RECEIVED CARGO BOTTLE LOW CAUTION MSG AT 28500, STAYED ON FOR 3 MIN THEN WENT OUT.  EMERGENCY DECLARED, ACFT RETURNED BACK TO CLE AND LANDED SAFELY.  REMOVED AND REPLACED CARGO FIRE BOTTLE.  (S)
